# SDR REXA2016100301839

- Difficulty date: October 3, 2016
- Submitted: October 4, 2016
- Operation: Air carrier
- Aircraft: N604LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15152
- Aircraft time: 20,487 hours, 13,055 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL CAUTION ON CLIMBOUT FROM MSN. SLATS UP/FLAPS STAYED AT 8. QRH COMPLETED, FLAPS CAME UP AND MSG WENT AWAY.  MDC SHOWED NO CURRENT FAULTS OR FAULT HISTORY RELATED TO FLAP SYSTEM. COMPLETED SELF TEST OF SFECU 1,2 IAW AMM 27-51-05 TEST PASSED. OPS CHECK OF  FLAP SYSTEM GOOD IAW AMM 27-50-00. AC OK FOR SERVICE
